Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I missed 1 birth control pill....

I took it the next day with my daily pill (took 2 at once) and have been bleeding for 4 days straight.... is this normal?

Answer Question
 
VanessaMomof2

Asked by VanessaMomof2 at 8:59 AM on Sep. 28, 2010 in Health

Level 18 (5,657 Credits)
Answers (4)
  • You shouldnt have taken two at the same time. you should have just taken the one you missed and then continued like normal and used protection for a little while to prevent pregnancy. you started bleeding because your body received too much hormones at once.
    mag12305cmg

    Answer by mag12305cmg at 9:03 AM on Sep. 28, 2010

  • Yup. Call your gyno and see what they want you to do.
    BisketLiss

    Answer by BisketLiss at 9:17 AM on Sep. 28, 2010

  • I'm also under some stress and I can't eat, I've been throwing up all morning. The pill thing happend last thursday. Shouldn't I be ok, by now. Should I go to the er...I haven't eaten in 4 days without throwing up.
    VanessaMomof2

    Comment by VanessaMomof2 (original poster) at 9:23 AM on Sep. 28, 2010

  • You should never double the dose of any medication. Call your OB and find out what you need to do. Hopefully you won't suffer any long term effects.
    2autisticsmom

    Answer by 2autisticsmom at 10:24 AM on Sep. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.